# SDR U0GA 202405173371

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N216EH
- Make and model: Snias AS350B2
- Aircraft serial: 3184
- Aircraft time: 11,154 hours, 34,205 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,465 hours, 22,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: UNKNOWN
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF THE PASSENGERS AND MYSELF SMELLED ELECTRICAL BURNING IN THE COCKPIT. RETURNED BACK TO THE AIRPORT. AFTER LANDING AND MAINTENANCE INSPECTION THE A/C COMPRESSOR LOCKED UP AND WOULDN'T TURN.  TL-259861-2024 – REMOVED, REPLACED AND SERVICED THE A/C COMPRESSOR.
